# SDR 2025FA0000764

- Difficulty date: November 18, 2025
- Submitted: November 18, 2025
- Operation: General aviation
- Aircraft: N12744
- Make and model: Lancar LC41550FG
- Aircraft serial: 41690
- Aircraft time: 2,327 hours
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 16402504
- Condition: Sheared
- Location: Zone 700
- Part time: 999 hours, 999 cycles
- Component: Wheel, Cleveland
- Component part number: 40406A
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT AFTER LANDING AND EXITING THE RUNWAY, HE ATTEMPTED TO MAKE A LEFT TURN ON A TAXIWAY USING DIFFERENTIAL BRAKING. HE STATED HE HEARD A POPPING SOUND AND LOST EFFECTIVE BRAKING OF THE LEFT BRAKE. WE BROUGHT PLANE IN FOR MAINTENANCE TO CORRECT THE ISSUE. THE INSPECTION REVEALED THAT THE LEFT BRAKE ROTOR WAS COMPLETELY SHEARED AT THE RADIUS CLOSEST TO THE INNER WHEEL HALF. NO LEAKS IN THE BRAKE SYSTEM WERE DETECTED. INSPECTED THE WHEEL AND SURROUNDING AREA FOR DAMAGE WITH NONE NOTED. THE LEFT BRAKE ROTOR WAS REPLACED WITH NEW, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
